# SDR MWEA020510

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: 5910163119
- Condition: Cracked
- Location: Lh&Rh Apb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT PRESSURE BULKHEAD SEAL RETAINERS ARE CRACKED.  --  DRILLED UP AND INSTALLED SEAL RETAINERS.
